<  Back to the Polytechnique Montréal portal

Cluster analysis and mathematical programming

P. Hansen and Brigitte Jaumard

Article (1997)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/30412/
Journal Title: Mathematical Programming (vol. 79, no. 1-3)
Publisher: Springer
DOI: 10.1007/bf02614317
Official URL: https://doi.org/10.1007/bf02614317
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Hansen, P., & Jaumard, B. (1997). Cluster analysis and mathematical programming. Mathematical Programming, 79(1-3), 191-215. https://doi.org/10.1007/bf02614317

Statistics

Dimensions

Repository Staff Only

View Item View Item